# SDR SWAA2024040358587

- Difficulty date: March 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS500A TO BS500B AT LEVEL LBL21.80; WL157 AT FWD CARGO COMPARTMENT 2024-164972<[01] REPLACED SUPPORT ZEE LOCATED BS500A TO BS500B AT LEVEL LBL21.80; WL157 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6;REPAIR 6; FIGURE 202 SHEET 1; SRM 51-10-02 ITEM 9 AND DWG 143A7501;SHEET 125; REV -;[02] CORRECTED STEP 1: REPLACED SUPPORT ZEE LOCATED BS500A TO BS500B AT LEVEL LBL21.80; WL157 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6;REPAIR 6; FIGURE 202 SHEET 1; SRM 51-10-02 ITEM 9 AND DWG 143A7501;SHEET 125; REV - SEE INDIVIDUAL SIGNOFFS BELOW;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
